MathSciNet Relay Station
MathSciNet bibliographic data
MR1402641 47N10 (47H09 90C25)
Censor, Y.; Reich, S. Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization. Optimization 37 (1996), no. 4, 323–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement